# SDR C77A2019102300002

- Difficulty date: October 22, 2019
- Submitted: October 23, 2019
- Operation: Air carrier
- Aircraft: N201NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000461
- Aircraft time: 13,206 hours, 8,410 cycles
- Engine: Ge CF348E5
- Engine time: 10,837 hours, 7,039 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

ENG 1 LP VIBE 4.0 IN FLIGHT, RAN QRH 6.18. DECLARED EMERGENCY AND DIVERTED TO PHX. LP VIBE IS CONTROLLABLE WITH REDUCED THRUST. SHOOK #1 ENG FAN BLADES. NO BLADES STICKING. CLEANED ACCELEROMETERS AND PERFORMED ENG VIB CHECK IAW LMM 72-00-00. OPS CHK GOOD OK FOR SERVICE.
